Alert archive / Ohio / Frost Advisories in 2011

Frost Advisory 3, NWS Wilmington, OH

October 21, 201132 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana

NWS Wilmington, OH issued this frost advisory at Oct 21, 2011, 4:04 AM EDT for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at Oct 22, 2011, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2011, 4:04 AM EDT (08:04 UTC)
In effect from
Oct 22, 2011, 2:00 AM EDT
Expired
Oct 22, 2011, 9:00 AM EDT
In force
7 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 269 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
486 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
269 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WWUS71 KILN 210804
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
404 AM EDT FRI OCT 21 2011

...AREAS OF FROST OVERNIGHT INTO EARLY SATURDAY...

.CLOUDS ARE FORECAST TO CLEAR OVERNIGHT AND WINDS WILL BECOME
LIGHT. THESE CONDITIONS WILL BE FAVORABLE FOR TEMPERATURES TO FALL
LOW ENOUGH FOR FROST TO FORM. 

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-060-061-070>072-
077>081-211615-
/O.NEW.KILN.FR.Y.0003.111022T0600Z-111022T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-PREBLE-MONTGOMERY-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...GREENVILLE...EATON...DAYTON...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO...WEST UNION
404 AM EDT FRI OCT 21 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. 

* LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY AND MUCH OF
  SOUTHWEST OHIO.

* TEMPERATURES...FALLING INTO THE MID 30S.

* TIMING...LATE TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROST WILL DEVELOP WHICH MAY DAMAGE SENSITIVE
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
5 follow-up statements
908 
WWUS71 KILN 211408
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1008 AM EDT FRI OCT 21 2011

...AREAS OF FROST OVERNIGHT INTO EARLY SATURDAY...

.CLOUDS ARE FORECAST TO CLEAR OVERNIGHT AND WINDS WILL BECOME
LIGHT. THESE CONDITIONS WILL BE FAVORABLE FOR TEMPERATURES TO
FALL LOW ENOUGH FOR FROST TO FORM.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-060-061-070>072-
077>081-212215-
/O.CON.KILN.FR.Y.0003.111022T0600Z-111022T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-PREBLE-MONTGOMERY-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...GREENVILLE...EATON...DAYTON...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO...WEST UNION
1008 AM EDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

* LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY AND MUCH OF 
  SOUTHWEST OHIO. 

* TEMPERATURES...FALLING INTO THE MID 30S.

* TIMING...LATE TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROST WILL DEVELOP WHICH MAY DAMAGE SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
476 
WWUS71 KILN 211942
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
342 PM EDT FRI OCT 21 2011

...AREAS OF FROST OVERNIGHT INTO EARLY SATURDAY...

.CLOUDS ARE FORECAST TO CLEAR OVERNIGHT AND WINDS WILL BECOME
LIGHT. THESE CONDITIONS WILL BE FAVORABLE FOR TEMPERATURES TO
FALL LOW ENOUGH FOR FROST TO FORM.

OHZ026-034-035-043>046-051>056-062>065-073-074-082-088-220345-
/O.EXA.KILN.FR.Y.0003.111022T0600Z-111022T1300Z/
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...XENIA...
WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...CHILLICOTHE...
LOGAN...PIKETON...PORTSMOUTH
342 PM EDT FRI OCT 21 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY. 

* LOCATIONS...WEST CENTRAL...CENTRAL AND SOUTH CENTRAL OHIO


* TEMPERATURES...IN THE MID AND UPPER 30S.

* TIMING...LATE TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROST WILL DEVELOP WHICH MAY DAMAGE SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-060-061-070>072-
077>081-220345-
/O.CON.KILN.FR.Y.0003.111022T0600Z-111022T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-PREBLE-MONTGOMERY-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...GREENVILLE...EATON...DAYTON...HAMILTON...
LEBANON...WILMINGTON...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO...WEST UNION
342 PM EDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

* LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY AND MUCH OF 
  SOUTHWEST OHIO. 

* TEMPERATURES...IN THE MID 30S.

* TIMING...LATE TONIGHT INTO EARLY SATURDAY MORNING.

* IMPACTS...FROST WILL DEVELOP WHICH MAY DAMAGE SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
702 
WWUS71 KILN 220255
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1055 PM EDT FRI OCT 21 2011

...AREAS OF FROST OVERNIGHT INTO EARLY SATURDAY...

.CLEAR SKIES ARE EXPECTED FOR MOST OF THE NIGHT...AND WINDS HAVE
BECOME LIGHT. THESE CONDITIONS WILL BE FAVORABLE FOR TEMPERATURES
TO FALL LOW ENOUGH FOR FROST TO FORM.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-221100-
/O.CON.KILN.FR.Y.0003.111022T0600Z-111022T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1055 PM EDT FRI OCT 21 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

* LOCATIONS...SOUTHEAST INDIANA...NORTHERN KENTUCKY...AND MUCH OF
  SOUTHWEST AND CENTRAL OHIO.

* TEMPERATURES...IN THE MID TO UPPER 30S.

* TIMING...EARLY SATURDAY MORNING.

* IMPACTS...FROST WILL DEVELOP WHICH MAY DAMAGE SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HATZOS
306 
WWUS71 KILN 220812
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
412 AM EDT SAT OCT 22 2011

KYZ100-OHZ056-064-065-073-074-082-088-221615-
/O.NEW.KILN.FR.Y.0004.111023T0600Z-111023T1300Z/
/O.CON.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/
LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
412 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. 

* LOCATIONS...PARTS OF CENTRAL AND SOUTH CENTRAL OHIO AND LEWIS
  COUNTY KENTUCKY.

* TEMPERATURES...IN THE MID 30S.

* TIMING...FROST THAT DEVELOPED OVERNIGHT WILL MELT OFF BY 9 AM
  TODAY. FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AND CONTINUE
  INTO SUNDAY MORNING.

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>081-221300-
/O.CON.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-
CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA...
WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION
412 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...SOUTHEAST INDIANA...NORTHERN KENTUCKY...AND MUCH 
  OF SOUTHWEST AND CENTRAL OHIO. 

* TEMPERATURES...IN THE MID 30S.

* TIMING...FROST THAT DEVELOPED OVERNIGHT WILL MELT OFF BY 9 AM.

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
481 
WWUS71 KILN 221300
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
900 AM EDT SAT OCT 22 2011

KYZ100-OHZ056-064-065-073-074-082-088-222100-
/O.EXP.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/
/O.CON.KILN.FR.Y.0004.111023T0600Z-111023T1300Z/
LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
900 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

* LOCATIONS...PARTS OF CENTRAL AND SOUTH CENTRAL OHIO AND LEWIS 
  COUNTY KENTUCKY. 

* TEMPERATURES...WILL RISE INTO THE 40S THIS MORNING...THEN DROP
  INTO THE MID 30S AGAIN TONIGHT.

* TIMING...FROST THAT DEVELOPED OVERNIGHT WILL MELT OFF BY 9 AM 
  TODAY. FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AND CONTINUE 
  INTO SUNDAY MORNING. 

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>081-221400-
/O.EXP.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-
CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA...
WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION
900 AM EDT SAT OCT 22 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURES WILL RISE THROUGH THE 40S BY LATE MORNING...SO THE
FROST ADVISORY WILL EXPIRE AS SCHEDULED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 21, 1:44 AM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Oct 21, 1:44 AM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
144 AM EDT FRI OCT 21 2011

.SYNOPSIS...
STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL MOVE AWAY FROM
THE REGION OVERNIGHT...ALLOWING FOR SHOWERS TO TAPER OFF AND WINDS TO
DIMINISH. A RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION
FRIDAY...WHICH WILL LEAD TO FAIR WEATHER AND COOL TEMPERATURES
INTO SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
DEEP UPPER LOW CENTERED OVER THE EASTERN GREAT LAKES WILL LIFT
NORTHEAST INTO SE CANADA BY THE END OF THE NEAR TERM. WINDS WILL
CONTINUE TO WEAKEN AS THE LOW MOVES AWAY. BASED ON CLOUDS AND
WINDS WL TREND LOWS ON THE WARM SIDE OF GUIDANCE ENVELOPE.
PRECIPITATION CHANCES WILL CONTINUE TO TAPER OFF DURING THE OVERNIGHT
HOURS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
UPPER LOW OVER SE CANADA TO CONTINUE TRACKING NE WITH A BROAD HANG
BACK TROF SWINGING THRU OHIO ON FRIDAY. WITH LACK OF DEEP MOISTURE
AND FORCING WL CUTBACK POPS TO SLIGHT CHC IN THE FAR NE EARLY IN
THE MORNING AND THEN GO DRY FOR THE REMAINDER OF THE DAY. EXPECT A
GOOD DEAL OF LOW LEVEL MOISTURE RESULTING IN MOSTLY CLOUDY SKY
CONDITIONS WITH SOME PARTIAL CLEARING LATE IN THE DAY AS SFC HIGH
PRESSURE BUILDS IN. BASED ON CLOUDS PREFER HIGHS ON FRIDAY ON THE
COOL SIDE OF GUIDANCE.

UPPER LEVEL FLOW BACKS WESTERLY WITH SURFACE HIGH PRESSURE BECOMING
CENTERED OVER THE TN VALLEY BY SATURDAY MORNING. WITH CLEARING SKIES
EXPECT DECOUPLING TO OCCUR RESULTING IN LIGHT WINDS. THESE
CONDITIONS SHOULD LEAD TO THE DEVELOPMENT OF FROST. THEREFORE HAVE
ADDED MENTION OF PATCHY FROST TO THE FCST. HAVE TRENDED FRIDAY NIGHTS
LOWS CLOSER TO THE COOLER MAV NUMBERS.

SFC HIGH PRESSURE TO SLIDE ACROSS THE REGION ON SATURDAY WITH
ONLY SOME WAA HIGH LEVEL CLOUDS EXPECTED. BASED ON COOL START HAVE
TRENDED SATURDAYS FCST HIGHS ON THE COOL SIDE OF GUIDANCE.

IN WAA PATTERN EXPECT TO SEE AN INCREASE IN MID/HIGH LEVEL CLOUDS
SAT NIGHT. THIS ALONG WITH LIGHT SRLY FLOW SHOULD MITIGATE THE
FORMATION OF FROST SUNDAY MORNING. THIS WL HAVE TO BE MONITORED IF
LESS CLOUDS MATERIALIZE...THEN FROST WL BE POSSIBLE. HAVE STAYED
CLOSE TO GUID FOR LOWS.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
SUNDAY WILL START OUT DRY WITH HIGH PRESSURE TO THE EAST. LOW
PRESSURE MOVING THROUGH SOUTHERN CANADA WILL PUSH A COLD FRONT
ACROSS THE AREA LATE SUNDAY TO EARLY MONDAY. THIS SYSTEM HAS SPED UP
COMPARED TO PREVIOUS MODEL RUNS...WITH SHOWERS POSSIBLE FROM LATE
SUNDAY AFTERNOON TO EARLY MONDAY AFTERNOON. HIGH PRESSURE WILL PUSH
IN FROM THE SOUTHWEST MONDAY NIGHT THROUGH EARLY TUESDAY...BRINGING
A PERIOD OF DRY WEATHER.

ANOTHER LOW TRAVELING FROM THE WESTERN GREAT LAKES TO SOUTHEAST
CANADA WILL DRAG A COLD FRONT TO THE OHIO VALLEY WHICH WILL LINGER
IN THE REGION TUESDAY NIGHT INTO THURSDAY. THIS WILL PROVIDE A GOOD
CHANCE FOR SHOWERS...WITH A SLIGHT CHANCE OF THUNDERSTORMS ON
WEDNESDAY WHEN A SMALL AMOUNT OF INSTABILITY IS EXPECTED.

TEMPERATURES WILL BE CLOSE TO NORMAL ON SUNDAY AND MONDAY...WITH
HIGHS AVERAGING IN THE LOWER 60S. A BIT OF WARM ADVECTION MAY ALLOW
READINGS IN THE MID AND UPPER 60S ON TUESDAY. COLD ADVECTION BEHIND
THE FRONT WILL CAUSE HIGHS TO SLIP BELOW NORMAL INTO THE 50S BY
THURSDAY.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
AS THE LOW PRESSURE SYSTEM CONTINUES TO MOVE TO THE NE THE
PRESSURE GRADIENT WILL NOT BE AS GREAT. DUE TO THIS WIND GUSTS
HAVE ALREADY DECREASED AND WILL CONTINUE TO DO SO. WINDS WILL STAY
UP DURING THE OVERNIGHT HOURS AND THROUGH THE DAY ON FRIDAY
HOWEVER HAVE LIMITED GUSTS TO JUST THE NEXT COUPLE OF HOURS AT
KDAY. SOME LIGHT RAIN AND DRIZZLE STILL REMAINS ACROSS PORTIONS OF
THE AREA. THIS WILL CONTINUE TO DECREASE IN COVERAGE OVERNIGHT.
CIGS WILL IMPROVE THROUGH THE TAF PERIOD FROM SW TO NE HOWEVER
EXPECT CLOUD COVER TO STAY AROUND FOR MUCH OF THE TAF PERIOD.
CLOUD COVER WILL BEGIN TO DECREASE TOWARDS THE END OF THE TAF
PERIOD TIME FRAME AND WINDS WILL DECREASE AS WELL.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...AR/NOVAK
SHORT TERM...AR
LONG TERM...CONIGLIO
AVIATION...NOVAK
Hazardous weather outlook, Oct 20, 4:31 PM EDT, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT THU OCT 20 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-212045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
431 PM EDT THU OCT 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

AS DEEP LOW PRESSURE TRACKS THROUGH THE GREAT LAKES...STRONG WEST
WINDS ARE EXPECTED TO DIMINISH TONIGHT. SUSTAINED WEST WINDS OF
15 TO 20 MPH WITH WIND GUSTS UP TO 35 MPH WILL CONTINUE THIS
EVENING BEFORE DIMINISHING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE COMBINATION OF HIGH PRESSURE...LIGHT WINDS...AND MOSTLY CLEAR
SKIES COULD LEAD TO AREAS OF FROST BOTH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Ohio, 2011Frost Advisories in Kentucky, 2011Frost Advisories in Indiana, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.